# SDR RYNA200700001

- Difficulty date: January 8, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: EIDKD
- Make and model: Boeing 737-800
- Aircraft serial: 28617
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 3357
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, AFTER DEPARTURE CLIMBING THROUGH FL370 LEFT BLEED TRIP LIGHT ILLUMINATED WHILE TRYING TO RESET, THE RIGHT BLEED TRIPPED.  ALSO MANAGED TO RESET BOTH, BUT BOTH TRIPPED AGAIN.  FINALY MADE AN AIR TURNBACK TO DTW.  COMPLIED WITH FIM AND FOUND LEFT ENGINE PRESSURE REGULATING SHUT OFF VALVE (PRSOV) LEAKING.  REMOVED AND REPLACED PRSOV IAW AMM 36-11-04, OPS AND LEAK CHECKED GOOD.
